# SDR 96UAL900156

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7264U
- Make and model: Boeing 727222
- Aircraft serial: 21411
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO CID DUE TO LOSS OF PRESSURIZATION.  SUPPLEMENTAL DATA UPDATE:  AIRCRAFT CHECKED FOR OBVIOUS DEFECTS.  NONE FOUND.  AIRCRAFT PRESSURE CHECKED OKAY.  VERIFIED FORWARD CARGO HEAT OUTFLOW WORKING.  NO SUBSEQUENT COMMENTS ON PRESSURIZATION.
